# SDR AALA20010988

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DURING SCHEDULED C-CHECK INSPECTION, A CRACK WAS FOUND IN THE LBL 70.5 UPPER RIB CHORD AT BS 760.  INSTALLED THE PREVENTATIVE MODIFICATION 65C33202-99 PER BOEING 727 SB 727-57-0112 WITH DEVIATION PER ESO 11697 DATED 5-9-2001. (M)
